# SDR NOCA1197

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N757NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24567
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS INOP AT ROWS 31, 32 AND 34 THROUGH 37.  FOUND WIRE DISCONNECTED AT ROW 33.  RECONNECTED AND SECURED, OPS CHECKED OK.  (M)
